Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 18, issue 5
Nonlin. Processes Geophys., 18, 587–597, 2011
https://doi.org/10.5194/npg-18-587-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Multifractals and intermittent turbulence in the solar-terrestrial...

Nonlin. Processes Geophys., 18, 587–597, 2011
https://doi.org/10.5194/npg-18-587-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 13 Sep 2011

Research article | 13 Sep 2011

Turbulent spectra and spectral kinks in the transition range from MHD to kinetic Alfvén turbulence

Y. Voitenko and J. De Keyser No related articles found.
Publications Copernicus
Download
Citation